# SDR 2023F00349

- Difficulty date: December 18, 2023
- Submitted: December 22, 2023
- Operation: General aviation
- Make and model: Boeing 737852
- Aircraft serial: 36695
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

QRF TO SLCB. LEADING EDGE FLAP AND AURAL WARNING HAS ACTIVATED (FLAP 15). CORRECTIVE ACTION: HAS BEEN PERFORMED PROXIMITY SENSOR ADJUSTMENT CLEARANCE OF S5 OUTBOARD SENSOR TARGET
